905.866 medical & health answers

After the abortion pill answers (947)

Page 1 from 95 Next >
Q: 

Bleeding after the abortion pill

A: Dear Anna, the kind of bleeding you are describing after the abortion pill is completely normal.  the bleeding can come and go like this for months.  there is nothing to be concerned about.  Your cycle will eventually go back to normal. Just be careful - you can get pregnant while you are bleeding, so make sure you use birth control or protection. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

Getting pregnant after the abortion pill

A: Dear Rebecca, the best way to know if the abortion pill worked is either: you had pregnancy symptoms before and now you don"t; you now have a negative pregnancy test; you have a follow up visit with the doctor who gave you the pill and they either check an ultrasound or a blood test.   It is possible to get pregnant right away after an abortion, but sometimes it can take months.  As long as the first pregnancy was terminated the...
Q: 

Pregnancy tests, bleeding after the abortion pill

A: Dear Anna, Everything you describe sounds completely normal.  Bleeding after a medical abortion can last for weeks to months.  It is common and normal for the bleeding to last for weeks to months after the abortion pill. the bleeding can be daily, or it can come and go, or there can be spotting.  there can be clots (small or big, red blood, or brown blood.  This is all normal. A urine pregnancy test will remain positive for at least 2-4 weeks after the
Q: 

bleeding and cramping after the abortion pill

A: Dear Preet, the second round of bleeding and cramping that you are experiencing is common and normal after taking the abortion pill.  You should take ibuprofen/motrin/advil 800 mg every 6 hours and see if that helps you.  the pain you are experiencing is that the abortion was not complete, so more tissue, blood and clots are trying to come out.  the cramping is simply your uterus trying to push it out - and that is a good thing - nothing to be afraid of.  Other things you can do to help this - take a warm bath and massage...
Q: 

positive pregnancy test after the abortion pill

A: Dear Natasha, there are a few explanations for you having a positive pregnancy test.  1) it could be that you have retained tissue that hasn"t completely passed, and your initial pregnancy test was not accurate; 2) you are pregnant again; 3) your more recent pregnancy tests are not correct. In this situation, you really need to draw blood tests to sort all of this out.  You will need to get a QUANTITATIVE BhCG, and then if it is positive, repeat it in 48 hours, to see if it is going up, going down, or staying the same.  This will give you the answer you need. the most likely scenario is that the lining of
Q: 

What Are the Side Effects of the abortion pill?

A: In most cases, the side effects of the abortion pill are relatively minor. For example, a woman who has taken the abortion pill may experience nausea, vomiting, cramping, headaches, and a feeling of weakness or fatigue. Bleeding is a normal effect of the abortion pill as well, as the medication works to expel the embryo from the woman’s uterus. In some cases, however, a woman may experience excessive bleeding or vomiting after taking

Q: 

the abortion pill

A: Hi, kayleigh, Your brother has NO RIGHT to expect his girlfriend to use the abortion pill. It can KILL her. the manufacturer specifically says it is NOT to be used by pregnant women. Your brother has a duty to protect his girlfriend. there are several ways this can kill. One way is by causing toxic shock syndrome. That kills within hours, usually before emergency room personnel can even diagnose the problem. It can cause the uterus to have such violent contractions that it will rupture. It can cause a woman to bleed to death. Depending on how heavy
Q: 

what should i do after having abortion pill

A: Hi Riya, Where do you live? I don"t ever recommend the abortion pills. It is risky for your health and could have complications. It sounds like something could be wrong but I hesitate to tell you to go to the original person who gave you the abortion pills. He or she most likely would have a vested interest in what happens. So please email me at DCHERYL51@yahoo.com and tell me more about the circumstances, where you live, etc. Perhaps I can do some networking. Sincerely, Diane Cheryl...
Q: 

bleeding and the abortion pill, medical abortion

A: Dear Natasha, It is common and usually normal to have a second round of heavy bleeding/clots after a medical abortion. Clots can be scarey when they pass, but usually do not indicate there is anything wrong.  Clots are simply blood that sat in the uterus before it came out. the bleeding can come and go as you describe.  This kind of irregular bleeding can go on for weeks to months after the abortion pill, and is completely normal. However, it would not be normal if you had very heavy bleeding (1 pad/hour) for more than a few days,or...
Q: 

discharge a month after taking abortion pill

A: hi dear Tiffany, as you might have read here I am not a friend of the abortion pill. the Uterus is a selfcleaning organ. Some rest of the uterine lining could still be there and will be removed. This is the brownish stuff, old tissue with some old blood. Your next period is unpredictable. Hormone levels are not in balance as they used before the abortion. This might take 3 to 4 months. So what you need is patience and contraception. I hope this answers your question. Bye for now, Dr Shan you might as...


after the abortion pill related drugs: dinoprostone topical  · First Progesterone MC5  · misoprostol  ·
 
Contact us   |   Disclaimer & Privacy Policy   |